Journal article icon

Journal article

A partial fourier transform method for a class of Hypoelliptic Kolmogorov Equations

Abstract:

We consider hypoelliptic Kolmogorov equations in n+1 spatial dimensions with $n\geq 1$, where the differential operator in the first $n$ spatial variables featuring in the equation is second-order elliptic, and with respect to the (n+1)st spatial variable the equation contains a pure transport term only and is therefore first-order hyperbolic. If the two differential operators, in the first $n$ and in the (n+1)st co-ordinate directions, do not commute, we benefit from hypoelliptic regularizat...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1137/16M1076654

Authors


More by this author
Department:
St Catherines College
More by this author
Department:
Oxford, MPLS, Mathematical Institute
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Numerical Analysis Journal website
Volume:
55
Issue:
4
Pages:
1867-1891
Publication date:
2017-07-26
Acceptance date:
2017-05-10
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
Pubs id:
pubs:617518
URN:
uri:c7566244-56f7-4c60-821f-5471b739d5ae
UUID:
uuid:c7566244-56f7-4c60-821f-5471b739d5ae
Local pid:
pubs:617518

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP